# SDR SWAA2022021462245

- Difficulty date: May 24, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N923WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36627
- Aircraft time: 34,656 hours, 20,686 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO: CORROSION ON CARGO TRACK FROM STA. 787- STA. 867 R/H 17.24 / REPAIRED PER SRM 53-00-53-2R-3
